# SDR VGCA2020041309001

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 41,829 hours, 24,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654251011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB TANGS CRACKED AT BS. 600 AND BS 620 BETWEEN STR. 3L AND STR. 4L, ABOVE MAIN CARGO DOOR. PART REPLACEMENT REQUIRED.
